# SDR NSVA2011146

- Difficulty date: June 22, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 321
- Aircraft time: 37,141 hours, 38,235 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Open
- Location: Rt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON ROTATION THE RT TOP COWLING PANEL ON THE ENGINE OPENED AND BEGAN FLAPPING/BENT.  CREW REQUESTED TO RETURN TO AIRPORT / REDUCED SPEED TO 160 KTS AND RETURNED WITHOUT INCIDENT.  MX IS INSPECTING AND REPLACING PANEL.  SWAPPED FWD COWLING OFF OF 309CE.  STILL WAITING ON MORE INFO.
